# SDR CA150419001

- Difficulty date: April 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 28,883 hours
- Engine: Ge CF348C5
- System (JASC): 2460 · DC Power Distribution System
- Part: Controller
- Part number: P700A154E0
- Condition: Faulty
- Location: Electrical Sys
- Part time: 2,102 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WITH POWER OFF AC FOUND THE, AC EXT, CB POPPED ON JB5.  RESET BREAKER, BREAKER STILL POPS.  NOTICED BUZZING FROM AFT EQUIPMENT BAY.  FOUND THE APU BATTERY CAUSING CB TO POP.  APU BATTERY REPLACED.  CB RESET & SYS MONITORED.  APU BATTERY CHARGER & ALL VOLTAGES NORMAL, NO FURTHER FAULTS.  SYS IS SERVICEABLE.  DURING THE TROUBLESHOOTING OF THE POPPED AC EXTERNAL POWER BREAKER PREVIOUS DEFECT, APU BATTERY TO BE COMPLETELY DEAD.  ACFT REMAINS POWERED UP WHEN SELECTING BATTERIES & BATTERY MASTER OFF.  REMOTE CONTROL SOLID STATE CB POWER CONTROLLER IN THE FWD LT 1 POSITION REPLACED.  SYS TESTED OKAY.
